MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6605632
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument on 03-oct-2016.The fse found that the stabilyse tubing had disconnected from the diff mix chamber (vc25) causing the reagent to be dispensed onto the diff chamber module.The fse replaced the stabilyse input tubing to the side port of the vc25 and secured the tubing onto the port resolving the issue.The fse replaced a noisy diff mix motor assembly as a preventative measure.The repairs were verified per established service procedures.(b)(4).
 
Event or Problem Description
The customer reported an unspecified volume of stabilyse leaked from the coulter lh 750 hematology analyzer.The customer was wearing personal protective equipment (ppe) consisting of a laboratory coat, gloves and glasses at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection to the event.There was no impact to patient results and controls.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6053505
Report Number1061932-2016-00919
Device Sequence Number1838337
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1